# SDR TWAA9806302

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND AFT CARGO BIN LOWER DOOR JAMB CORROSION BETWEEN SKIN AND FRAME AND 3 EACH CRACKS APPROXIMATELY .25 INCH LONG FROM STA 900 TO STA 917, 17 INCHES RBL.  REMOVED CORROSION PER 51-10-3.  REPLACED CORRODED PARTS PER 51-01 PG 1 ITEM C.  ACFT TT:  70,506 HOURS.  ACFT TC:  66,322.  (X)
